# SDR WX0A070328

- Difficulty date: June 16, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1171.868 LT SIDE OF FUSELAGE JUST ABOVE LT ENGINE PYLON A 4 INCH CRACK IN SKIN L14L, ADDRESSED AS REQUIRED.
